MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; GLENOID, HEAD W/RETAINING SCREW, RSP, 40MM, NEUTRAL

ENCORE MEDICAL L.P. DJO SURGICAL; GLENOID, HEAD W/RETAINING SCREW, RSP, 40MM, NEUTRAL
Catalog Number 508-40-101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to malunion in addition to a nonunion of thegreater tuberosity.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2023-00227; 508-36-101, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
GLENOID, HEAD W/RETAINING SCREW, RSP, 40MM, NEUTRAL
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key22891778
Report Number1644408-2025-01215
Device Sequence Number5986685
Product Code PHX
UDI-Device Identifier00888912144490
UDI-Public00888912144490
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number508-40-101
Device Lot Number944C1083
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Initial Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-03-114 LOT: 831C2809; 506-03-126 LOT: 834C2531; 506-03-134 LOT: 836C1653; 506-03-138 LOT: 837C1373; 508-32-204 LOT:769P3767; 509-00-440 LOT: 387P1099A; 510-08-000 LOT: 142G1655; 530-12-175 LOT: 413T1045
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown